MathSciNet Relay Station
MathSciNet bibliographic data
MR2945988 47A55 (46A32 47A58)
Huang, Qianglian; Zhu, Lanping; Yu, Jiena Some new perturbation results for generalized inverses of closed linear operators in Banach spaces. Banach J. Math. Anal. 6 (2012), no. 2, 58–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement